# SDR JJBA20210408019

- Difficulty date: April 8, 2021
- Submitted: April 12, 2021
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 43,748 hours, 27,306 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE SIDE FRAMES CRACKED ON SEAT 3A, 7A, 8A, 10A, 19A, AND 21A. RR SEATS 3A, 7A, 8A, 10A, 19A, AND 21A.
